# SDR DLM90050052

- Difficulty date: January 21, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N916DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53396
- Aircraft time: 23,711 hours, 12,333 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Condition: Sparks
- Location: Landing Light
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WING LANDING LIGHT SWITCH SHOT OUT SPARKS AND POPPED VERY LOUD AS LIGHTS WERE TURNED ON.  OPS CHECKED LIGHTS AND INSPECTED BEHIND SWITCH PANEL, NO TROUBLE FOUND.
